Library Header Image
LSE Research Online LSE Library Services

Are longer cascades more stable?

Kubler, Dorothea and Weizsacker, Georg (2005) Are longer cascades more stable? Journal of the European Economic Association, 3 (2-3). pp. 330-339. ISSN 1542-4766

Full text not available from this repository.
Identification Number: 10.1162/jeea.2005.3.2-3.330
Item Type: Article
Official URL:
Additional Information: (c) 2005 MIT Press.
Divisions: Economics
Subjects: H Social Sciences > HC Economic History and Conditions
JEL classification: F - International Economics > F0 - General > F00 - General
Date Deposited: 09 Jul 2007
Last Modified: 15 Sep 2023 13:11

Actions (login required)

View Item View Item